BibTeX record journals/comgeo/BoissonnatCDRY99

download as .bib file

@article{DBLP:journals/comgeo/BoissonnatCDRY99,
  author    = {Jean{-}Daniel Boissonnat and
               Jurek Czyzowicz and
               Olivier Devillers and
               Jean{-}Marc Robert and
               Mariette Yvinec},
  title     = {Convex tours of bounded curvature},
  journal   = {Comput. Geom.},
  volume    = {13},
  number    = {3},
  pages     = {149--159},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0925-7721(99)00022-X},
  doi       = {10.1016/S0925-7721(99)00022-X},
  timestamp = {Fri, 24 Nov 2017 13:05:12 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/comgeo/BoissonnatCDRY99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics